# SDR SWAA2022060909617

- Difficulty date: May 20, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 27,694 hours, 12,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Strap
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SPLICE STRAP HAS CORROSION BS 767+5 RBL 13 WL 156 / [01] EVALUATED FLOOR SPLICE STRAP BS 767+5 RBL 13 WL 156; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-0-0G-0;[02] VERIFIED CORRECTIVE ACTION ENTRY 1. OUT OF LIMITS.;[03] RECEIVED NEW AFT CARGO FLOOR SPLICE STRAP BS 767+5 ON PO # 835775 INSTALL WELL BE ON CARD # TTG8Q00BT25D;[04] VERIFIED CORRECTIVE ACTION #3
